# SDR SWAA2022030366898

- Difficulty date: February 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS787+8 RBL6. / [01] EVALUATED CORROSION ON INTERCOSTAL BS 787+8 RBL 6 WL 153-154; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] REMOVED ACB INTERCOSTAL AT BS787 - BS807; RBL6 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED ACB NEW INTERCOSTAL AT BS787 - BS807; RBL6; WL154 PER SRM 51-40-05-0G-0 AND DWG 146A8130. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION ENTRY 4. OK TO INSTALL GIVEN.;[06] INSTALLED ACB NEW INTERCOSTAL AT BS787 - BS807; RBL6; WL154 PER SRM 51-40-02-0G-0 AND DWG 146A8130.;[07] VERIFIED CORRECTIVE ACTION #6;[08] VERIFIED CORRECTIVE ACTION #6
